1 doctor weighed in:

Took Ivermectin pills for scabies, and now on second day have nausea but itching is gone. No new bumps either. Is it die-off?

1 doctor weighed in
Dr. Carla L. King
Pediatrics

In brief: Most likely

Many medications cause nausea, without vomiting symptoms may pass.
Ivermectin works well for scabies. Most likely the infestation is gone. Make sure all clothes and bedding have been washed in hot water. If symptoms return, consult your primary care provider.

In brief: Most likely

Many medications cause nausea, without vomiting symptoms may pass.
Ivermectin works well for scabies. Most likely the infestation is gone. Make sure all clothes and bedding have been washed in hot water. If symptoms return, consult your primary care provider.
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
105K people helped
Continue
111,000 doctors available